# SDR SWAA085529

- Difficulty date: October 11, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 56,705 hours, 49,593 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545769
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND BELLY SKIN CRACKED AT BS 410, LWR LOBE RADIO ALTIMETER CUTOUT.  REPAIRED SKIN PER PAE ER.
